This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Resolution of Fluoxetine-Induced Sexual Dysfunction With the 5-HT3 Antagonist Granisetron

Article Abstract

Letter to the Editor

Sir: Sexual dysfunction is a common and troubling side effect
of serotonin reuptake inhibitors (SRIs). The incidence of
sexual dysfunction associated with SRIs has been estimated to be
as high as 34%. The mechanism underlying sexual dysfunction
associated with SRIs has not been fully characterized, but is
thought to be partly mediated by direct serotonergic effects.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Depression (MDD) , Sexual Dysfunction

References